# SDR QXEA2012020900159

- Difficulty date: February 5, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 26,010 hours, 26,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LIFTOFF THE LAVATORY SMOKE DETECTOR STARED TO BEEP.  DURING RETURN TO FIELD, BLEEDS WERE TURNED OFF AND SMOKE DETECTOR STOPPED BEEPING APPROX 4 MINUTES LATER.  BOTH PILOTS NOTICED SLIGHT ODOR OF DEICE FLUID.  LANDING UNEVENTFUL. COMPLIED WITH SELF TEST OF LAV SMOKE DETECTOR IAW AMM TASK 26-12-11-710-801, CHECKED GOOD. COMPLIED WITH GROUND RUN OF ACFT WITH ACFT PRESSURIZED, REF AMM 21-31-00-710-801, WITH BLEEDS ON AT VARIUS POWER SETTINGS FOR 20 MIN.  NO EVIDENCE OF SMOKE IN CABIN OR NEGATIVE ODORS DURING ENGINE RUN. UNABLE TO DUPLICATE LAVATORY SMOKE DETECTOR PILOT REPORT. SUSPECT RESIDUAL DEICE FLUID IN BLEED SYS IAW PILOT REPORT.  ACFT OK FOR RETURN TO SERVICE.  NO PARTS REPLACED.
